uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Conservation laws for the Maxwell-Dirac equations with dual Ohm's law
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Swedish Institute of Space Physics, Uppsala Division.
2007 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 48, no 5, 053523- p.Article in journal (Refereed) Published
Abstract [en]

Using a general theorem on conservation laws for arbitrary differential equations proved by Ibragimov [J. Math. Anal. Appl. 333, 311-320 (2007)], we have derived conservation laws for Dirac's symmetrized Maxwell-Lorentz equations under the assumption that both the electric and magnetic charges obey linear conductivity laws (dual Ohm's law). We find that this linear system allows for conservation laws which are nonlocal in time.

Place, publisher, year, edition, pages
2007. Vol. 48, no 5, 053523- p.
National Category
Physical Sciences
URN: urn:nbn:se:uu:diva-150841DOI: 10.1063/1.2735822ISI: 000246892400060OAI: oai:DiVA.org:uu-150841DiVA: diva2:409086
Available from: 2011-04-07 Created: 2011-04-06 Last updated: 2011-04-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Swedish Institute of Space Physics, Uppsala Division
In the same journal
Journal of Mathematical Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 182 hits
ReferencesLink to record
Permanent link

Direct link